|dry skin & itching
Nov 2, 2007
| Response from Dr. Henry
If you are relatively new to those meds I would be concerned about either a hypersensitivity reaction to one of the drugs or something related to immune reconstitution. Those possibilities would be much less likely if you have been on the meds for > 3 months or so. Eczema and other skin conditions such as folliculitis are common in HIV+ persons. Your HIV specialist and/or a dermatologist should look at your rash to determine the most likely diagnosis and offer prompt symptomatic relief (often with antihistamines, steroid creams, and other pills or topical therapies). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin And Dry Cough Headaches
- When Can One Use Topical Skin Care On Dry Shingles?
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Pain In Penis After Getting Scratched Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.